# SDR 07FDEA04711

- Difficulty date: November 2, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,147 hours, 14,377 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57141272200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RIB 13 LT WING FWD AREA.  REPAIR PERFORMED IAW SRM 57-20-19 PB.200, PARA 4 D .
